# SDR CA160120005

- Difficulty date: January 6, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Propjt 200A
- Engine: Pwc PW306A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, WHEN CREW REDUCED POWER DURING LANDING RUN, A STRONG OIL ODOR AND SMOKE IN CABIN WAS NOTICED.  SMOKE OUT OF THE TAIL PIPE WAS ALSO REPORTED DURING LANDING.  AFTER PARKING, CREW MADE AND EXTERIOR ENGINE CHECK. OIL LEVEL FOUND EMPTY AND OIL PUDDLE DETECTED IN THE EXHAUST AREA.  THE ENGINE WILL BE REMOVED FOR INVESTIGATION AND REPAIR.
